# SDR IXXA0100072O

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 72,154 hours, 19,805 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Linkage
- Condition: Dry
- Location: Tail
- Part time: 72,154 hours, 19,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB FROM QPG TO DNA, THE FLIGHT CREW WAS UNABLE TO MAINTAING CABIN PRESSURIZATION. THE FLIGHT CREW DECLAIRED AND EMERGENCY AND FOLLOWED COMPANY PROCEDURES AND RETURNED TO QPG FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DISCREPANCIES NOTED. MAINTENANCE LUBRICATED THE OUTFLOW VALVE LINKAGE AND PERFOMRED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
